×

zbMATH — the first resource for mathematics

Remarks on the Korteweg-de Vries equation. (English) Zbl 0334.35062

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
35G25 Initial value problems for nonlinear higher-order PDEs
35B20 Perturbations in context of PDEs
35D05 Existence of generalized solutions of PDE (MSC2000)
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. Bardos, U. Frisch, P. Penel, P. L. Sulem (to appear).
[2] T. B. Benjamin,Lectures on Non-Linear Wave Motion: Lectures in Applied Mathematics, No. 15, Amer. Math. Soc., 1974.
[3] J. Bona, R. Scott,Solutions of the K. d. V. equation in fractional order Sobolev spaces, Duke Math. J. (to appear).
[4] J. Bona, R. S. Smith,The initial value problem for the Korteweg-de Vries equation, Philos. Trans. Roy. Soc. London278 (1975), 555–604. · Zbl 0306.35027
[5] Dushane,Generalizations of the Korteweg-de Vries equation, Proc. Symp. in Pure Math.23 (1971). · Zbl 0268.35072
[6] T. Kato,Quasilinear equations of evolution, with applications to partial differential equations, inSpectral theory and differential equations: Lecture Notes in Mathematics, Vol. 448, Springer-Verlag, 1974.
[7] T. Kato,The Cauchy problem for quasilinear symmetric hyperbolic equations (to appear).
[8] P. D. Lax,Periodic solutions of the K. d. V. equations, Comm. Pure Appl. Math.28 (1975), 141–188. · Zbl 0302.35008
[9] J. C. Saut,Applications de l’interpolation non linéaire à des problèmes d’évolution non linéaires, J. Math. Pures Appl.9 (Sér. 54) (1974), 27–52.
[10] J. C. Saut,Sur certaines généralisations de l’équation de Korteweg-de Vries, C. R. Acad. Sc. Paris280 (1975), 653–656. · Zbl 0296.35018
[11] W. A. Strauss,On the regularity of functions with values in various Banach spaces, Pacific J. Math.19 (1966), 543–551. · Zbl 0185.20103
[12] L. Tartar,Interpolation non linéaire et régularité, J. Functional Analysis9 (1972), 469–489. · Zbl 0241.46035
[13] R. Temam,Sur un problème non linéaire, J. Math. Pures Appl.48 (1969), 159–172. · Zbl 0187.03902
[14] R. Temam,Proceedings on a Conference on Mathematical Problems in Turbulence: Lecture Notes in Mathematics, Springer-Verlag (to appear).
[15] M. Tsutsumi, T. Mukasa,Parabolic regularizations for the generalized Korteweg-de Vries equation, Funkcial. Ekvac.14 (1971), 89–110. · Zbl 0228.35077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.